Certain curvature conditions on an LP-Sasakian manifold with a coefficient $\alpha$
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 401-408
Printed May 1, 2009
Uday Chand De and Kadri Arslan
University of Kalyani and Uludag University
Abstract : The object of the present paper is to study certain curvature restriction on an LP-Sasakian manifold with a coefficient $\alpha$. Among others it is shown that if an LP-Sasakian manifold with a coefficient $\alpha$ is a manifold of constant curvature, then the manifold is the product manifold. Also it is proved that a 3-dimensional Ricci semisymmetric LP-Sasakian manifold with a constant coefficient $\alpha$ is a spaceform.
Keywords : Lorentzian Para-Sasakian manifold with a coefficient $\alpha$, manifold of constant curvature
MSC numbers : 53C15, 53C40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd